MathSciNet Relay Station
MathSciNet bibliographic data
MR2784043 65M60 (26A33 35R11 45K05 65M12)
Jiang, Yingjun; Ma, Jingtang High-order finite element methods for time-fractional partial differential equations. J. Comput. Appl. Math. 235 (2011), no. 11, 3285–3290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement